Journal of the Mathematical Society of Japan

On Hartogs-Osgood's theorem for Stein spaces

Kenkiti KASAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 297-312.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975298

Digital Object Identifier
doi:10.2969/jmsj/01730297

Mathematical Reviews number (MathSciNet)
MR0182746

Zentralblatt MATH identifier
0143.30203

Subjects
Primary: 32.27
Secondary: 32.49

Citation

KASAHARA, Kenkiti. On Hartogs-Osgood's theorem for Stein spaces. J. Math. Soc. Japan 17 (1965), no. 3, 297--312. doi:10.2969/jmsj/01730297. https://projecteuclid.org/euclid.jmsj/1260975298


Export citation